# SDR TRAX200800246

- Difficulty date: February 12, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 25,467 hours, 22,210 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD PUMP 2B FAILED ON SHORT FINAL INTO ATL.  SWITCH WAS CYCLED AND 2B PUMP STARTED WORKING.  EMERGENCY DECLARED.
